Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 223

All articles in this issue are freely accessible.

An application of functional operator models to dissipative scattering theory
Daniel Alan Bondy.
Trans. Amer. Math. Soc. 223 (1976), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428077
Sets definable over finite fields: their zeta-functions
Catarina Kiefe.
Trans. Amer. Math. Soc. 223 (1976), 45-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422281
Consistency results concerning supercompactness
Telis K. Menas.
Trans. Amer. Math. Soc. 223 (1976), 61-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0540771
On almost bounded functions
Ruth Miniowitz.
Trans. Amer. Math. Soc. 223 (1976), 93-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427613
The Remez exchange algorithm for approximation with linear restrictions
Bruce L. Chalmers.
Trans. Amer. Math. Soc. 223 (1976), 103-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440868
Hypoelliptic convolution equations in $K’_{p}$, $p>1$
G. Sampson and Z. Zieleźny.
Trans. Amer. Math. Soc. 223 (1976), 133-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425607
Systems-conjugate and focal points of fourth order nonselfadjoint differential equations
Sui Sun Cheng.
Trans. Amer. Math. Soc. 223 (1976), 155-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473334
Comparison of eigenvalues associated with linear differential equations of arbitrary order
R. D. Gentry and C. C. Travis.
Trans. Amer. Math. Soc. 223 (1976), 167-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425241
Sufficient conditions for an operator-valued Feynman-Kac formula
Michael Dale Grady.
Trans. Amer. Math. Soc. 223 (1976), 181-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423552
On the local stability of differential forms
Martin Golubitsky and David Tischler.
Trans. Amer. Math. Soc. 223 (1976), 205-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431243
Periodic homeomorphisms of $3$-manifolds fibered over $S^{1}$
Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 223 (1976), 223-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431177
Hilbert transforms associated with plane curves
Alexander Nagel and Stephen Wainger.
Trans. Amer. Math. Soc. 223 (1976), 235-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423010
Smith theory for$p$-groups
James A. Maiorana.
Trans. Amer. Math. Soc. 223 (1976), 253-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423387
A quasi-Anosov diffeomorphism that is not Anosov
John Franks and Clark Robinson.
Trans. Amer. Math. Soc. 223 (1976), 267-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423420
A Banach algebra of functions with bounded $n$th differences
John T. Daly and Philip B. Downum.
Trans. Amer. Math. Soc. 223 (1976), 279-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425616
On bounded functions satisfying averaging conditions. II
Rotraut Goubau Cahill.
Trans. Amer. Math. Soc. 223 (1976), 295-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422539
Boundary value problems for functional differential equations with $L^{2}$ initial functions
G. W. Reddien and G. F. Webb.
Trans. Amer. Math. Soc. 223 (1976), 305-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0598112
On nullity distributions
Sin Leng Tan.
Trans. Amer. Math. Soc. 223 (1976), 323-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423393
On the second Hankel determinant of areally mean $p$-valent functions
J. W. Noonan and D. K. Thomas.
Trans. Amer. Math. Soc. 223 (1976), 337-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422607
Existence theorems for parametric problems in the calculus of variations and approximation
Robert M. Goor.
Trans. Amer. Math. Soc. 223 (1976), 347-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425716
Spherical distributions on Lie groups and $C^{∞}$ vectors
R. Penney.
Trans. Amer. Math. Soc. 223 (1976), 367-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457632
Necessary and sufficient conditions for the derivation of integrals of $L_{𝜓}$-functions
C. A. Hayes.
Trans. Amer. Math. Soc. 223 (1976), 385-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427554
Compact nilmanifold extensions of ergodic actions
Robert J. Zimmer.
Trans. Amer. Math. Soc. 223 (1976), 397-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422584